# SDR 2000ZZZX155

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406040036107
- Condition: Making Metal
- Location: M/R Mast
- Part time: 462 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED MAIN ROTOR TRANSMISSION CHIP LIGHT CAME ON.  CHIP PLUGS INSPECTED AND FOUND METAL PARTICLES ON UPPER CHIP DETECTOR.  HELICOPTER FLOWN AGAIN AND AFTER A  FEW HOURS, THE LIGHT CAME ON AGAIN.  CHIP PLUGS INSPECTED AND FOUND METAL ON UPPER PLUG.  MAST ASSY REPLACED.  CAUSE FAULTY BEARING.
